# SDR CALA0800882

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 101391107
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE STIFFENER FROM LBL 3.54 TO LBL 18.32 ADJACENT TO AFT PRESSURE BULKHEAD HAS OVERHEAT DAMAGE.  REMOVED DAMAGED Z-ANGLE STIFFENER IAW SRM 51-A01-02.  FABRICATED NEW STIFFENER IAW DWG 65-46812 INSTALLED NEW Z-ANGLE STIFF IAW SRM 51-40-02 AT LBL 3.54-LBL 18.32 AT AFT PRESSURE BULKHEAD.
